# SDR AALA201812139032

- Difficulty date: November 27, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY, LEFT LOWER SILL, CENTER FITTING BETWEEN FRAMES 66 AND 68.  REPLACED THE FITTING IAW SRM 51-72-11.
